WoRMS source details

Lee, J. H.; Je, J. G.; Choi, J. W. 1992. Taxonomical review of Perinereis aibuhitensis Grube, 1878 (Nereidae: Polychaeta) in Korea. Korean Journal of Systematic Zoology 8(1): 1-9
165447
Lee, J. H.; Je, J. G.; Choi, J. W.
1992
Taxonomical review of Perinereis aibuhitensis Grube, 1878 (Nereidae: Polychaeta) in Korea
Korean Journal of Systematic Zoology
8(1): 1-9
Publication
World Polychaeta Database (WPolyDb)
Sea of Japan
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-19 03:56:39Z
created